MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL; CEMENTLESS ACETABULAR SHELL Ø 56

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL; CEMENTLESS ACETABULAR SHELL Ø 56
Catalog Number 01.26.45.0056
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 july 2017: lot 155366: (b)(4) items manufactured and released on 18 january 2016.Expiration date: 2021-01-05.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cancellous bone screw flat head ø 6,5 l 25 code 01.26.65.25 lot.154186 (k103352): (b)(4) items manufactured and released on 06 october 2015.Expiration date: 2020-08-31.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cancellous bone screw flat head ø 6,5 l 30 code 01.26.65.30 lot.153635 (k103352): (b)(4) items manufactured and released on 09 september 2015.Expiration date: 2020-06-30.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.Versafitcup cc trio flat pe hc liner ø 36/f code 01.26.3648hct lot.142649 (k103352): (b)(4) items manufactured and released on 26 july 2014.Expiration date: 2019-05-31.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size s code 01.29.208 lot.155936 (k112115): (b)(4) items manufactured and released on 20 january 2016.Expiration date: 2021-01-06.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h collared ha coated std stem #4 code 01.18.234 lot.155248 (k121011): (b)(4) items manufactured and released on 15 january 2016.Expiration date: 2021-01-02.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL
Common Device Name
CEMENTLESS ACETABULAR SHELL Ø 56
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6763321
Report Number3005180920-2017-00439
Device Sequence Number19205338
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2021
Device Catalogue Number01.26.45.0056
Device Lot Number155366
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;